# SDR DALA2024071907273

- Difficulty date: July 10, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0448836) CORROSION ON FLOOR SUPPORT WL-208, STA-947.5+4, RBL-26. REMOVED, REPLACED AND INSTALLED FLOOR SUPPORT (INTERCOSTAL) BTW STA 947.5 TO STA 967 RBL -26 WL -208 IAW B737-800 SRM 51-40-02-OG AND DWG 147A5650.
